MathSciNet Relay Station
MathSciNet bibliographic data
MR1312028 58E05 (34C25 35J65 47H99 58F22)
Li, Shu Jie; Willem, Michel Applications of local linking to critical point theory. J. Math. Anal. Appl. 189 (1995), no. 1, 6–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement